# SDR SWAA2014121635061

- Difficulty date: December 5, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 56,350 hours, 33,289 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Part number: 146A7400
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT LAVATORY SERVICE DOOR 146AR, FWD D LATCH INNER SURFACE CORRODED.  R & R LATCH IAW SRM & DWG.
